# SDR DALA2017031202023

- Difficulty date: March 5, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,044 hours, 22,241 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER CABIN FLOORBEAM BS 986, RBL 35 - 45 CORRODED.  MAINTENANCE REPAIRED THE FLOORBEAM IAW ERA 464736-14MA.
